I've been reading most of your posts. Why do you need everyone to believe you? You just need to know that what you experience IS real and try to relax a little. Stomach probs after having H Pylori is normal. It can cause bloating and pain and make you feel lousy for a long time. The treatment is very harsh on the system and can cause even more tummy troubles. The best thing for all that is Prilosec. Get the generic brand and it's a lot cheaper. It really helps with all the stomach pain. I've had Gallbladder and Acid Reflux for a year now and it HURTS anytime I take meds, even tylenol and forget antibiotics, it feels like I'm being stabbed. Prilosec works but it takes a few weeks.
Also, if you have a severe case of H Pylori, it can remain in your system even after two or three treatments. Your doc should do an upper GI series, or endoscopy and stomach biospy to see how much damage it has caused. It takes the stomach 2 weeks to recover from gastritis so it will take much longer to get relief from H Pylori. Drink tons of water and try the prilosec. It will help flush all that out.
ITS GETTING WORSE I SMELL SOMETHING STRONG ODOR I FEEL NAUSEA!
CAN THIS BE COLON CANCER